I have been on Celexa for 13 years (20 mg per day). I took 10 mg a day for 2 months and then 10 mg every other day for 2 weeks. The last 2 weeks I have stopped totally. I have unusual bowel movements twice a day but am left with a feeling where I can't totally empty my stomach. My stomach is very bloated. Is this a side effect of stopping the medication?
No responses have yet been posted. Add your response to this question.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2013 • 2 answers
Posted 1 Aug 2014 • 1 answer
Posted 19 Sep 2015 • 0 answers
I have not had a bowel movement in 2 days, this has never happened before. My stomach is hard. I ta?
Posted 12 Nov 2015 • 1 answer
Posted 31 Oct 2016 • 0 answers